# SDR DALA2018032501888

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FRAME SHEAR TIE BS 1022 BETWEEN LONGERONS 29L - 29R.  THE FRAME SHEAR TIE WAS REPLACED IAW DWG 9958214, REV BW, SRM 51-41-02, AND 51-41-05.
